skip to content
Mathematical puzzles of Sam Loyd Volume 1 Preview this item
ClosePreview this item
Checking...

Mathematical puzzles of Sam Loyd Volume 1

Author: Samuel Loyd; Martin Gardner
Publisher: New York : Dover Pubs., 1959.
Edition/Format:   Book : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: Samuel Loyd; Martin Gardner
ISBN: 0486204987 9780486204987
OCLC Number: 232509666
Description: 167 p. : ill. ; 20 cm.
Responsibility: selected and edited by Martin Gardner.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Related Subjects:(1)

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


<http://www.worldcat.org/oclc/232509666>
library:oclcnum"232509666"
library:placeOfPublication
library:placeOfPublication
owl:sameAs<info:oclcnum/232509666>
rdf:typeschema:Book
schema:about
schema:about
schema:about
schema:contributor
schema:creator
schema:datePublished"1959"
schema:exampleOfWork<http://worldcat.org/entity/work/id/502079534>
schema:inLanguage"en"
schema:name"Mathematical puzzles of Sam Loyd Volume 1"
schema:numberOfPages"167"
schema:publisher
schema:url
schema:workExample

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.